MathSciNet Relay Station
MathSciNet bibliographic data
MR1401768 35Q80 (92D25)
Du, Yihong; Lou, Yuan Some uniqueness and exact multiplicity results for a predator-prey model. Trans. Amer. Math. Soc. 349 (1997), no. 6, 2443–2475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement